# SDR ASAA0956961

- Difficulty date: November 4, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N552AS
- Make and model: Boeing 737890
- Aircraft serial: 34595
- Aircraft time: 15,300 hours, 4,799 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 82830051853M5
- Part serial: YA049181BECW517
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RT ENGINE LOST POWER AT 100 KNOTS ON TAKEOFF ROLL.  ABORTED TAKEOFF.  NO HARD FAULT FOUND BUT REPLACED BOTH THE FUEL PUMP (P/N 828300 5) AND THE HMU (P/N 1853M56P12).
